# SDR IXXA20130718036

- Difficulty date: July 18, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 82,855 hours, 42,960 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FORWARD OTBD SEAT TRACK CRACKED 0.50" AT FORWARD STOP.  R & R F/O FORWARD OTBD SEAT TRACK IAW AMM 20-11-00.
